The most trusted and popular consumer complaints website
Explore your opportunities! Create an account or Sign In

Seroquel / Damages

1 Yreka, CA, United States Review updated:

Be aware of Seroquel. A very dangerours medication. I had perfect teeth. I have even gotten my backdated records from over the years. I started taking Seroquel and it has a very serious side affect that was not noted untill I contacted the FDA.

My teeth are damaged beyond repair. I have had to have my upper teeth reconstructed 2 times, and now they are just falling apart completely, I no longer have the perfect teeth I used to have, when taking the Seroquel it does not tell you that when taking it, it stops the proper slavia that protects your teeth necessary to fight off infections. It dries the saliva and causes deteration.

It was perscribed to help me sleep, but now signs of diabities, cholosteral problems, severe weight gain, and now affects the teeth and it looks like I have been doing methanphetimine all my life. It's awful.

Anyone wanting to gather and file suit together, let me know. tonyasag1969@yahoo.com

Sort by: UpDate | Rating

Comments

  • Bi
      22nd of Dec, 2010
    +1 Votes

    Sounds like Meth mouth.

  • Sw
      22nd of Dec, 2010
    0 Votes

    I have tried this with My Doctor, but he keeps putting me on other meds, new ones that come out to see what affect they have. He is not listening, he just keeps wanting me to try out these new meds that Manufactures bring in. I wonder if he gets what is called kick back for getting this?

    If wonder if anyone knows what that means. It's an old way of getting clients to stay with a companies services, like a favor but it's illegal...

Post your comment